Next Article in Journal
Propagation of Cylindrical Magneto-Gasdynamic Shock Wave with Varying Energy in a Rotating, Gravitating, Non-Uniform Atmosphere
Previous Article in Journal
An Elasto-Plastic Stress Analysis on a Metal Matrix Composite Beam of Arbitrary Orientation Supported from Two Ends under a Transverse Uniformly Distributed Load
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2001, 6(3), 169-176;

Application of Holditch Theorem to Bezier and Quadratic Uniform B-Spline Curves

Ege University, Mathematics Department, 35100 Bornova, Izmir, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 2001
PDF [317 KB, uploaded 3 April 2016]


Parametric polynomial functions are one of the most common types of functions that are used in curve and surface design. Bezier and quadratic uniform B-Spline curves are some common examples of those functions. Crossectional areas between these curves have great importance in computer aided geometric design (CAGD) and computer aided geometric manufacturing (CAM). While calculating these areas, the kind of the curves and surfaces of which the objects are composed, is very important. After determining the types of the curves, we choose one of the most suitable methods to calculate the area. In this paper, we used Holditch Theorem to calculate the areas between two Bezier curves and two quadratic uniform B-Spline curves.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Caliskan, A.; Tantay, B. Application of Holditch Theorem to Bezier and Quadratic Uniform B-Spline Curves. Math. Comput. Appl. 2001, 6, 169-176.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top